A polynomial characterization of congruence classes

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62430

Show full item record


Title: A polynomial characterization of congruence classes
Author: Bělohlávek, Radim
Chajda, Ivan
Date issue: 1997
Citation: Algebra Universalis. 1997, vol. 37, no. 2, p. 235-242.
URI: http://hdl.handle.net/10084/62430
ISSN: 0002-5240
1420-8911
DOI: 10.1007/s000120050015
URI: http://dx.doi.org/10.1007/s000120050015
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1954]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics